MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the delivery system kinked.Procedure summary: the 23 mm lotus edge valve system (lot# 23962060) was loaded onto a xs safari guidewire.The lotus edge valve kinked at the mid portion of the constrained valve in the delivery system, while entering the isleeve sheath, as the sheath was not fully inserted as directed.The isleeve was then adjusted to proper insertion depth.No adverse event, a new 23mm lotus edge valve was successfully deployed.The patient was discharged the next day and is doing great.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9933552
Report Number2134265-2020-04063
Device Sequence Number16335190
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0023962060
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/07/2020
Patient Sequence Number1